# SDR VTZA95298

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Part number: 721112111000
- Condition: Dirty
- Location: Baggage Pod
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6417 - CHS-IAD - ABORTED TAKEOFF DUE TO THE VENTRAL BAGGAGE BAY SMOKE DETECTOR WARNING DURING THE TAKEOFF ROLL. AN EMERGENCY WAS DECLARED AND THE FIRE DEPARTMENT DID INSPECT THE BAGGAGE BAY.  NO DEFECTS WERE NOTED.  AIRCRAFT THEN RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17732 IAW MEL 26-3.  MAINTENANCE LATER CLEARED DMI NR 17732 ON 009-17-95, BY CLEANING THE SMOKE DETECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
